# SDR SWAA2025033103168

- Difficulty date: March 8, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 72,183 hours, 43,264 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT O/B T/E AFT FLAP I/B CORNER LOWER SKIN AND UPPER SKIN HAVE DISBONDS. (MARKED)<[01] REMOVED AND REPLACED RIGHT O/B T/E AFT FLAP PER AMM 27-51-22-401;[02] COMPLETED ALL STEPS
